MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. CYLINDER HOSE

SHIRAKAWA OLYMPUS CO., LTD. CYLINDER HOSE
Model Number MAJ-1080
Medical Device Problem Codes Gas/Air Leak (2946); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during endoscopy procedure while switching tank, the cylinder hose had ripped packing joint and was leaking carbon dioxide.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The customer contacted olympus technical assistance support (tac) via phone.No troubleshooting was performed.The customer informed tac of the event.The device will not be returned to olympus for evaluation.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: h2, h6, h11 the reported failure was confirmed.The customer contacted olympus technical assistance support (tac) via email.Remote troubleshooting was performed.The customer informed tac of the event.The device will not be returned to olympus for evaluation.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received form customer.

Brand Name
CYLINDER HOSE
Common Device Name
CYLINDER HOSE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24691243
Report Number3002808148-2026-08058
Device Sequence Number9653086
Product Code HIF
UDI-Device Identifier04953170140310
UDI-Public04953170140310
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K014166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown